# SDR CA100115007

- Difficulty date: January 14, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 14,918 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Support
- Part number: C2FF1160
- Condition: Unserviceable
- Location: Seat
- Part time: 15,349 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT SEAT SUPPORT CASTING C2FF1160 WAS FOUND BROKEN AT THE SLIDING SEAT LOCK PIN LOCATION.  THE LOCK PIN PORTION OF THE CASTING WAS COMPLETELY MISSING, MAKING THE LOCK PIN ON THE RT SIDE OF THE SEAT HSG UNSERVICABLE.
